# SDR QMLDMG1502

- Difficulty date: December 16, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N578AM
- Make and model: Urocop EC135P1
- Aircraft serial: 0140
- Aircraft time: 4,304 hours, 19,619 cycles
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 100
- Part time: 4,304 hours, 19,619 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING AN INSP OF THE FUSELAGE, FOUND A CRACK IN THE SKIN BEHIND THE LT SLIDING DOOR TRACK.  CONTACTED MFG IAW THE SRM FOR A REPAIR SCHEME.
